Empirical likelihood for generalized linear models with longitudinal data
Daoji Li and
Jianxin Pan
Journal of Multivariate Analysis, 2013, vol. 114, issue C, 63-73
Abstract:
In this paper, empirical likelihood-based inference for longitudinal data within the framework of generalized linear model is investigated. The proposed procedure takes into account the within-subject correlation without involving direct estimation of nuisance parameters in the correlation matrix and retains optimal even if the working correlation structure is misspecified. The proposed approach yields more efficient estimators than conventional generalized estimating equations and achieves the same asymptotic variance as quadratic inference function based methods. Furthermore, hypothesis testing procedures are developed to test whether or not the model assumption is met and whether or not regression coefficients are significant. The finite sample performance of the proposed methods is evaluated through simulation studies. Application to the Ohio Children Wheeze Status data is also discussed.
Keywords: Empirical likelihood; Generalized estimating equations; Longitudinal data; Quadratic inference functions; Quasi-likelihood; Hypothesis testing (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X12001820
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:114:y:2013:i:c:p:63-73
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.jmva.2012.07.014
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().